# SDR DALA2023012000460

- Difficulty date: January 18, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N384DN
- Make and model: Airbus A321-211
- Aircraft serial: 8974
- Aircraft time: 11,112 hours, 4,852 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Not Reported
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: D

## Discrepancy

DURING LANDING ROLL, SLOWING THRU 100 KTS,  AUTOBRAKES KICKED OFF ON OWN.  HAD A NR 2 ENG FIRE WARNING FOR 2-3 SECS, HAD ELEC TR2 FAIL, LGCIU 2 FAULT, & A PARKING BRAKE FAULT.  SLOWING TO TAXI SPEED, GOT A STRONG BURNING RUBBER ODOR IN ENTIRE CABIN.  TAXIIED & BRAKED NORMAL  TO GATE. MX SWAPPED TR 1 & 2. PROBLEM FOLLOWED. REPLACED TR2.  DURING CHECK OUTS FOUND AC PWR SVCE CTL AT V29 TRIPPED.  RESET TR2 & POWERED DOWN ACFT.  AFTER ACFT POWERED UP, ALL SYS NORMAL. PERFORMED IAW TSM 24-30-00-810-802-A & AMM 24-32-51-400- 001A. PERFORMED NO GO ODI IAW WORK CARD 0550-2002. FOUND ODOR CAUSED BY TR2. ELECTRICAL ODOR WAS A TYPE 9 SMOKE & FUME EVENT.  RAN BOTH PACKS. NO ODOR DETECTED. ACCOMPLISHED CARD 0550- 9001,
